I have managed to get to 1 1/2 drops per hour comfortably, and have been taking MMS for about six weeks now.
Today I thought I would add the DMSO to start +1000. I ended up vomiting and with abdo cramps for a few hours. I felt so bad physically and emotionally, I could not continue any drops.
I will start back on just MMS tomorrow. Is this the right thing to do?
Is this an indication of something, not being able to tolerate more than the amount of MMS or just a small dose of DMSO? Can it indicate disease in my body?
Or is it detoxing?
Three drops of DMSO added to MMS1, after it has activated for 30 seconds, is the maximum amount of DMSO to use per MMS drop. You could try adding 1 drop of DMSO to your 1.5 drop MMS1 doses and see if that is okay.
I am wondering if the high amount of unactivated MMS in your MMS1 doses is bothering you. As you may know, MMS1 is only 10% activated at 30 seconds and the residual MMS should activate in stomach acid, if you have adequate stomach acid.
One way to prove this thought would be for you to take equivalent CDS doses and see if you can increase from that dosage. Three milliliters of 3000 ppm CDS (added to 120 ml of water) would be approximately the same as ingesting a 1.5 drop MMS1 dose, except in CDS there is no residual MMS or HCL activator.
If you have or can make/buy some 3000 ppm CDS, try it and see what happens. Thanks.
Disclaimer:The protocols described on this site are official sacraments of the Genesis II Church of Health and Healing. The reader accepts 100% responsibility for any and all use made of any information herein.